# SDR DALA2015090305402

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CRACKS ON FUSELAGE SKIN, LENGTH 0.156"AND 0.125", ON BS 1418 BETWEEN LONGERON  2LT AND LONG 3LT.  1 CRACK ON FUSELAGE SKIN, LENGTH 0.156", ON BS 1418 BETWEEN LONGERON  2RT AND LONG 3RT, CARD 8, ZONE 65.  CRACKS ON FUSELAGE SKIN WERE REPAIRED IAW ER/A 537756-14 AD, REV ORIGINAL.
